# SDR SWAA2022030163960

- Difficulty date: January 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221CF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221CF BROKEN INSERTS / REPAIRED MULTIPLE FUNCTURES ON UPPER SURFACE AND REPLACED BROKEN INSERTS ON FLOOR PANEL 221CF IAW SRM 53-00-50-2R-1. 59049U 01-18-19
